MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION

B. BRAUN MELSUNGEN AG PERFUSOR; PUMP, INFUSION
Model Number 8713080U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to get additional information are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: when the patient was discharged, the remaining volume in the syringe was 19ml, but the pump indicated that there should be 29.98ml remaining to be infused.The infusion was started with a 50ml bd syringe.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned; however, the device history logs were provided for evaluation.When the logs were evaluated it showed that 29 1ml pca infusions and 2.52 ml pca infusions occurred from 9:49pm on (b)(6) 2021 until 4:38pm on (b)(6) 2021; with a total volume infused of 29.98ml.Without the actual device a thorough analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PERFUSOR
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
MDR Report Key11847558
Report Number9610825-2021-00172
Device Sequence Number3724294
Product Code FRN
UDI-Device Identifier04046963915308
UDI-Public(01)04046963915308
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713080U
Device Catalogue Number8713080U
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date08/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1